# SDR SWAA2016032850202

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 56,475 hours, 32,882 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9961156
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, WHILE CRUISING AT FL 390 CABIN ALTITUDE RATE OF CHANGE WENT TO 4000 FPM CLIMB.  R & R AFT OUTFLOW VLV ASSEMBLY IAW AMM.
